# SDR USAA20090209BB031

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHTS AT POSITIONS TWO AND THREE ON LEFT BULLNOSE WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONALLY CHECKS OK.
